aequationes mathematicae

, Volume 2, Issue 2–3, pp 398–400 | Cite as

On the fundamental approximation theorems of D. Jackson, S. Bernstein and Theorems of M. Zamansky and S. B. Stečkin

  • P. L. Butzer
  • K. Scherer
Short Communications
  • 16 Downloads

Keywords

Approximation Theorem Fundamental Approximation 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag 1968

Authors and Affiliations

  • P. L. Butzer
  • K. Scherer

There are no affiliations available

Personalised recommendations